Reply
Here goes nothing. Wolfskrieger 17 kids; Morgan Hill, California 1564 posts
1st Dec '12

I just took my first anti depressant pill and I'm scared of side effects or things becoming worse. My doctor says everything will be okay. I'm mostly afraid of becoming dependent on them or having bad thoughts or something like that. Everyone keeps telling me it will make my depression worse or I won't be able to come off of them. I have 2 months of refills but what happens after that? Do I like have to ask my doctor for more or something? I have a weird feeling something bad will happen and I'm scared of that.
What are some of your feelings thoughts on taking anti depressants? I'm on Zoloft... I'm also breastfeeding and my doc said it was fine.. I've just been through hell and back the past year and a half and I feel like I need help.

lolajessup 3 kids; 1 angel baby; Beaverton, Michigan 44070 posts
1st Dec '12

I think if u need them you do. That's how it is. I'm sorry mama. I took Zoloft with my first preg and bf after. I'm on Wellbutrin this preg and plan on Bfing as well.

XDaniGirl 2 kids; Fayetteville, Arkansas 1407 posts
1st Dec '12

Zoloft worked wonders for me!! I took lexipro up until I got pregnant and the switched. The both were amazing with me. After you run out of the refills you mak another appointment with your doctor and talk about how you felt while taking them. You can go in sooner than that if you feel like you need to. It didnt make my depression worse i didn't become dependent on them. They help when I need them. They help A LOT with me. I can control it but I hav my bad days. I've found other things that help me handle it without medicine.

Wolfskrieger 17 kids; Morgan Hill, California 1564 posts
1st Dec '12

Thanks guys. I hope this stuff helps I'm weary on taking new pills that I never took.

Crystal 3 kids; Hephzibah, Georgia 15566 posts
1st Dec '12

Don't let people scare you into thinking they'll make things worse, or that you'll become dependent on them. There is a chance for dependency, but it's pretty small and the withdrawal effects are generally very mild. They're a serotonin reuptake inhibitor. They basically allow more happy juice to flow through you :)



They're only needed until your body can regulate these things yourself. Once your Doctor or you determine you don't need, or want it anymore, you would slowly lower the dosage and wean yourself off.

BekaMommyofTwoBoys 2 kids; Tulsa, Oklahoma 499 posts
1st Dec '12

I personally loved zoloft. I didnt have a come off prob with it and it really helped stabilize me. Just dont stop taking them without talking to ur doc. U do need to take a lesser dose and ween off them but that is just so ur body will kick in and make up for not having the zoloft. My husband currently takes zoloft, he has had bad probs with other antidepressents but not the zoloft, it has been a life saver. Good luck hun!